# SDR MYWA110072

- Difficulty date: July 9, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 21,737 hours, 26,353 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  GEN PWR CONT CB POPPED AND APU SHUTDOWN AT GATE.  FOUND GEN PWR CONT C/B INADVERTENTLY POPPED RESET C/B AND ACCOMPLISHED OPERATIONAL CHECK OF APU IAW B737-400 M/M 49-11-00 PG 501 OPS CHECK NORMAL NO DEFECTS NOTED AT THIS TIME.
